Since I have had so many side effects, I have been mentally blank, and I am not sure what to say. But one thing – I have had a lot of pains one way or another. Lots of physical problems, and I was hospitalized also. Although I’ve had these physical pains, I hope it is only due to the side effects of the drugs, and when I finish my course in 3 months, that the side effects will finally go away. I will do my very best to finish the course. If people don’t ask me how I’m feeling, then I don’t always want to share it. Complaining doesn’t have any meaning. I understand that finishing the course is the only way to get better. I was in the hospital due to motion and urine which I could not pass…lots of other things without the words to express…lots of physical pains, body aches, and joint pain. The only thing I am focused on is finishing my course. These side effects are because of the medication, but the only choice is to finish. Sometimes, I think for my future and my family, but the main concern as of now is my health.